My Name is Nandha Kumar. M.. I am a diabetic patient, TYPEII DM ACUTE VERDICT, I am taking tablets and insulin in every day morning and evening.. From last week, I am experiencing pain in, left shoulder, neck, sometimes it seems difficult to breath, paining in upper abdomen, cannot sleep peacefully. Fells like something happened, pls suggest me. And help me, what I want to do further,
Have to take fluids pills for the rest of my Days here on Earth the heart attack damaged lower left wall of heart.i donor have money to pay for help.
My resting heart rate is 80 When I wake up in morning. (I have started measuring since last few months). during the day it is between 80 to 86 for normal day to day activities.
I checked my heart rate after 40 minutes of swimming (20 mins swim 20 mins rest). After 15 mins of swimming it was 130 per minutes. after 1.5 hrs of swimming it was 100. Is it ok or do you think its higher side as it takes significant to come down to 80s.
Even do you think my resting heart rate is at higher side ?
My age is 35 yrs. weight 84 KG. Height 6.1 feet.
Just FYI. in recent blood test my Triglyceride was 211, slightly elevated. LDL was normal. HDL was low. Vitamin B12 and Vit D were significantly lower. does it impact ?
Since last 30 minutes my heart is beating faster than normal and feeling bit hot on left part of chest.
Dr, I am a bp and diabetic patient. I was taking lobet 100mg and alphadopa 500mg for twice a day for one month. But I stopped my BP tablets for past two months since I experienced giddiness and blurred vision. But then since I was regularly checking my BP and it was fine. But for past few days I am experiencing a mild headache so when I checked my BP today it was 160/100. I am being suggested to goto the Dr. If I start any BP tablets after the consultation will it cause any problems? I am very worried please give guidance.